I have had such severe back pain for weeks now, at first mus=ch like sciatic pain, but now it is centralized in my lower back making getting up and sitting down almost unbearable. I am afraid that it may be another crohns symptom.How much tylenol do I dare take without affecting my liver? Does anyone know any quick fixes for this type of pain.? And does anyone else with crohns suffer from back pain ?
Yes, I did have back pain when my chrons was flaring. You need to go to the GI doctor. Also try taking percagesic. It is an over the counter pain reliever but does not affect liver or stomach. Again do see your GI doctor, it sounds like a chrons flareup.
My chrons has been in remission for 4 years now, I had to have bowel resection but so far so good.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.